# SDR GLBA20061081

- Difficulty date: March 6, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 27,448 hours, 36,468 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSP MAINT FOUND CORROSION ON THE RT WING SPAR AT APPROX  WS 126.5. MAINTENANCE REMOVED CORROSION AND INSTALLED REINFORCEMENT STRAP PER E.O. 08-UE153-02. REAPAIR APPROXIMATELY 14" . .190  7075-T73. RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
